# SDR ASMF200609007

- Difficulty date: September 22, 2006
- Submitted: September 27, 2006
- Operation: Air carrier
- Aircraft: N161PL
- Make and model: Doug MD-88
- Aircraft serial: 49764
- Aircraft time: 49,448 hours, 33,967 cycles
- System (JASC): 2420 · AC Generation System
- Part: Csd
- Part number: 696233B
- Part serial: 2533
- Condition: Failed
- Location: Apu
- Part time: 45,453 hours, 42,392 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT RETURNED, DUE TO APU GENERATOR FAILED AT 6,000 FT AND LT ENGINE CSD WAS PREVIOUSLY DEFERRED IAW MEL 24-1-1. APU GENERATOR, LT ENGINE CSD, LT GENERATOR AND LT HEAT EXCHANGER WERE REPLACED IAW MM 20-20-02, 24-10-01, 24-20-00 AND 24-10-03, TESTED CORRECT. OVERWEIGHT INSPECTION WAS NOT NECESSARY DUE TO AIRCRAFT LANDING WITH 123,091 POUNDS AND MAXIMUM LANDING WEIGHT IS 139,500 POUNDS, BEING WITHIN LIMITS.
